Couldn't find what you looking for?

TRY OUR SEARCH!

ADHD Drugs and Weight loss?
I've just been prescribed 54mg a day of concerta (like extended release ritalin) 
It completely takes my appetite away until late at night and then I pretty much binge, I knew it was unhealthy and I started to gain weight. 
So I've started taking the concerta a little later in the morning and eating a big breakfast, taking vitamin supplements, and drinking lots of water (1-2 liters) everyday.
If I feel faint I eat a protein bar or shake.
I'm already over-weight I need to lose around 20 or 25 pounds but I'd really like to lose about 50. 

So my questions are 
Will I lose weight? 
Will I start to gain water weight? 
Will my body use the food I've eaten in the morning or will it store it as fat and "eat" my muscles? 

ALSO: I know how to lose weight the healthy way, but I do not have the time or the appetite to eat 5-6 small meals a day. I know this is not healthiest way, but I don't really care.
so please no lectures. I just want to know If I will get thin.

Loading...

i dont thin you will gain weight from it, im not an expert but usually when taking adhd medicine it takes your appitete(like you said). buy ya soon your appitie will start to fade...IT ISNT HEALTHY but it works yes just be careful
Reply

Loading...